Approx. three months ago I was diagnosed with prostatitis, given 10 days of Cipro. Symptoms of redness, slight discharge from penis, tingling in penis and groin subsided. I had one "flare up" since then but very minor. Today during sexual activity my penis was in contact with my semen, and immediately had what I can only describe as a localized allergic reaction. Tingling, redness, on head and foreskin. Looks like a rash that flared up in minutes. This occured almost immediately after ejaculation from manual stimulation, which was not overly forcefull.
I immediately washed with anti bacterial soap and applied some neosporin. Seems to be abating.
My question is, can a man be allergic to his own semen? Could I be harboring some bacterial infection that was not treated with the Cipro that could cause this? I was worried that some form of Chlamydia, which I know Cipro will not treat, was my actual concern months back. I never heard back from my MD on the urine test and I assume no news was good news. I guess I need to follow up but appreciate any insight on this weird "allergic" type reaction. This does not look anything like herpes from what I have seen on the web.
I am not aware of one being allergic to his own semen.
Prostatitis may be leading to some of the symptoms. Longer courses of antibiotics may be needed.
Imaging the prostate with a transrectal ultrasound can rule out an abscess. If present, it would need to be drained - antibiotics won't be effective.
If infection has been ruled out, a cystoscopy by a urologist, or evaluation by a dermatologist can be considered.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
prostate infections can be dam hard to treat, often they have to rotate though alot of big gun meds and sooner or later levaquin.. I had a bout with it after a surgery in the area and they gave me everything in the book, finally levaquin 750mg BID for 3 weeks.. that licked it. I hope your get your problem under control very soon...
I had the same reaction today. After masturbation the tip of my penis as well as the first inch or so of my shaft came into contact with my own semen. I too had only what I can described as an allergic reaction within minutes. I now have approximately 7 red spots in the aforementioned areas. They are painful, itchy and extremely red. I don't know what to do. It has me concerned to say the least. Did you figure out what your issue was? I would be interested in knowing. Thanks.
I read several posts on this subject due to my current situation with "prostatitis" yours is the most similar to my situation with the redness irritation etc that occurs shortly after ejaculation- I too thought that it may be something with my semen- the Dr's all think I am freaken crazy- they tell me the redness is within normal range and it is nothing to be concerend about- there are days it is very red and others not red at all- I have itchiness and burning sensation as well at the tip around the opening that no Dr can diagnose an anything- have you found any relief or any diagnosis since your post? I am going OUT OF MY MIND- it is like chinese torture everyday- it is affecting my mental state of mind- seriously..... any input would be greatly appreciated.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.